MathSciNet Relay Station
MathSciNet bibliographic data
MR1216262 (94g:11113) 11T06 (11Y16)
Niederreiter, Harald Factoring polynomials over finite fields using differential equations and normal bases. Math. Comp. 62 (1994), no. 206, 819–830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement